Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
190 Doctors are Online

Suffering from abdominal pain with burning sensation in the lower part of belly and cramps

Hi, for the past 4 days i have had a LOT of pain in my stomach, i get a burning sensation in the lower part of my belly and cramps just below my ribs. i have been taking ibuprofen every 6 hours but it only eases the pain slightly, and today it has started becoming painful a few mins after i eat. My stomach is gurgleing constantly. I have been passing wind, and have has regular bowel movements please can you help me??
Asked On : Wed, 20 Apr 2011
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
You could be having acid reflux and possible peptic ulcer disease.First stop eating oily,spicy food.
Drink plenty of water.
Avoid smoking/alcohol.
You should never be on an empty stomach for long periods.
Start antacids before meals like omeprazole.
Dont take ibuprofen before you take the antacids.Always after food.
If the pain increases,you need an ultrasound and prescription antacids so please see a doctor.
Answered: Thu, 21 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor